Research article

W-shaped soliton solutions to the modified Zakharov-Kuznetsov equation of ion-acoustic waves in (3+1)-dimensions arise in a magnetized plasma

  • Received: 20 September 2022 Revised: 15 November 2022 Accepted: 26 November 2022 Published: 05 December 2022
  • MSC : 35D35, 37K40

  • This paper is presented to investigate the exact solutions to the modified Zakharov-Kuznetsov equation that have a critical role to play in mathematical physics. The $ \tan \left(\phi \left(\zeta \right)/2 \right) $-expansion, $ (m+G'(\zeta)/G(\zeta)) $-expansion and He exponential function methods are used to reveal various analytical solutions of the model. The equation regulates the treatment of weakly nonlinear ion-acoustic waves in a plasma consisting of cold ions and hot isothermal electrons throughout the existence of a uniform magnetic field. Solutions in forms of W-shaped, singular, periodic-bright and bright are constructed.

    Citation: Harivan R. Nabi, Hajar F. Ismael, Nehad Ali Shah, Wajaree Weera. W-shaped soliton solutions to the modified Zakharov-Kuznetsov equation of ion-acoustic waves in (3+1)-dimensions arise in a magnetized plasma[J]. AIMS Mathematics, 2023, 8(2): 4467-4486. doi: 10.3934/math.2023222

    Related Papers:

  • This paper is presented to investigate the exact solutions to the modified Zakharov-Kuznetsov equation that have a critical role to play in mathematical physics. The $ \tan \left(\phi \left(\zeta \right)/2 \right) $-expansion, $ (m+G'(\zeta)/G(\zeta)) $-expansion and He exponential function methods are used to reveal various analytical solutions of the model. The equation regulates the treatment of weakly nonlinear ion-acoustic waves in a plasma consisting of cold ions and hot isothermal electrons throughout the existence of a uniform magnetic field. Solutions in forms of W-shaped, singular, periodic-bright and bright are constructed.



    加载中


    [1] A. Zeeshan, H. F. Ismael, M. A. Yousif, T. Mahmood, S. U. Rahman, Simultaneous effects of slip and wall stretching/shrinking on radiative flow of magneto nanofluid through porous medium, J. Magn., 23 (2018), 491–498. http://dx.doi.org/10.4283/JMAG.2018.23.4.491 doi: 10.4283/JMAG.2018.23.4.491
    [2] H. F. Ismael, Carreau-Casson fluids flow and heat transfer over stretching plate with internal heat source/sink and radiation, Int. J. Adv. Appl. Sci. J., 6 (2017), 81–86. http://dx.doi.org/10.1371/journal.pone.0002559 doi: 10.1371/journal.pone.0002559
    [3] K. K. Ali, A. Varol, Weissenberg and Williamson MHD flow over a stretching surface with thermal radiation and chemical reaction, JP J. Heat Mass Transf., 18 (2019), 57–71. http://dx.doi.org/10.17654/HM018010057 doi: 10.17654/HM018010057
    [4] H. F. Ismael, N. M. Arifin, Flow and heat transfer in a maxwell liquid sheet over a stretching surface with thermal radiation and viscous dissipation, JP J. Heat Mass Transf., 15 (2018), 847–866. http://dx.doi.org/10.17654/HM015040847 doi: 10.17654/HM015040847
    [5] Z. F. Kocak, H. Bulut, G. Yel, The solution of fractional wave equation by using modified trial equation method and homotopy analysis method, AIP Conf. P., 1637 (2014), 504–512. http://dx.doi.org/10.1063/1.4904617 doi: 10.1063/1.4904617
    [6] K. Mohamed, A. Seadawy, Finite volume scheme for numerical simulation of the sediment transport model, Int. J. Mod. Phys. B, 1637 (2019), 1950283. http://dx.doi.org/10.1142/S0217979219502837 doi: 10.1142/S0217979219502837
    [7] A. Atangana, A. Ahmed, S. C. Oukouomi Noutchie, On the Hamilton-Jacobi-Bellman equation by the homotopy perturbation method, in Abstract and Applied Analysis, 2014 (2014), 436362. http://dx.doi.org/10.1155/2014/436362 doi: 10.1155/2014/436362
    [8] M. A. Yousif, B. A. Mahmood, K. K. Ali, H. F. Ismael, Numerical simulation using the homotopy perturbation method for a thin liquid film over an unsteady stretching sheet, Int. J. Pure Appl. Math., 107 (2016), 289–300. http://dx.doi.org/10.12732/ijpam.v107i2.1 doi: 10.12732/ijpam.v107i2.1
    [9] D. Anker, N. C. Freeman, On the soliton solutions of the Davey-Stewartson equation for long waves, P. Royal Soc. A, 360 (1978), 529–540. http://dx.doi.org/10.1098/rspa.1978.0083 doi: 10.1098/rspa.1978.0083
    [10] T. A. Sulaiman, H. Bulut, A. Yokus, H. M. Baskonus, On the exact and numerical solutions to the coupled Boussinesq equation arising in ocean engineering, Indian J. Phys., 93 (2019), 647–656. http://dx.doi.org/10.1007/s12648-018-1322-1 doi: 10.1007/s12648-018-1322-1
    [11] O. González-Gaxiola, A. Biswas, M. R. Belic, Optical soliton perturbation of Fokas-Lenells equation by the Laplace-Adomian decomposition algorithm, J. Eur. Opt. Soc.-Rapid Publ., 15 (2019), 1–9. http://dx.doi.org/10.1186/s41476-019-0111-6 doi: 10.1186/s41476-019-0111-6
    [12] H. F. Ismael, K. K. Ali, MHD Casson flow over an unsteady stretching sheet, Adv. Appl. Fluid Mech., 20 (2017), 533–541. http://dx.doi.org/10.17654/FM020040533 doi: 10.17654/FM020040533
    [13] A. R. Seadawy, K. El-Rashidy, Application of the extension exponential rational function method for higher-dimensional Broer–Kaup–Kupershmidt dynamical system, Mod. Phys. Lett. A, 35 (2020), 1950345. http://dx.doi.org/10.1142/S0217732319503450 doi: 10.1142/S0217732319503450
    [14] W. Gao, H. F. Ismael, S. A. Mohammed, H. M. Baskonus, H. Bulut, Complex and real optical soliton properties of the paraxial nonlinear Schrödinger equation in Kerr media with M-fractional, Front. Phys., 7 (2019), 197. http://dx.doi.org/10.3389/fphy.2019.00197 doi: 10.3389/fphy.2019.00197
    [15] K. K. Ali, R. Yilmazer, H. Bulut, Analytical solutions to the coupled boussinesq–burgers equations via sine-gordon expansion method, Adv. Intell. Syst. Comput., 1111 (2019), 233–240. http://dx.doi.org/10.1007/978-3-030-39112-6-17 doi: 10.1007/978-3-030-39112-6-17
    [16] H. Bulut, T. A. Sulaiman, H. M. Baskonus, T. Aktürk, On the bright and singular optical solitons to the (2 + 1)-dimensional NLS and the Hirota equations, Opt. Quantum Electron., 50 (2018), 1–12. http://dx.doi.org/10.1007/s11082-018-1411-6 doi: 10.1007/s11082-018-1411-6
    [17] W. Gao, H. F. Ismael, A. M. Husien, H. Bulut, H. M. Baskonus, Optical soliton solutions of the cubic-quartic nonlinear schrödinger and resonant nonlinear schrödinger equation with the parabolic law, Appl. Sci., 10 (2019), 219. http://dx.doi.org/10.3390/app10010219 doi: 10.3390/app10010219
    [18] H. F. Ismael, H. Bulut, H. M. Baskonus, Optical soliton solutions to the Fokas–Lenells equation via sine-Gordon expansion method and $(m+ (G'/ G))$-expansion method, Pramana J., 94 (2020), 1–9. http://dx.doi.org/10.1007/s12043-019-1897-x doi: 10.1007/s12043-019-1897-x
    [19] C. Cattani, T. A. Sulaiman, H. M. Baskonus, H. Bulut, On the soliton solutions to the Nizhnik-Novikov-Veselov and the Drinfel'd-Sokolov systems, Opt. Quantum Electron., 50 (2018), 1–11. http://dx.doi.org/10.1007/s11082-018-1406-3 doi: 10.1007/s11082-018-1406-3
    [20] H. Bulut, T. A. Sulaiman, H. M. Baskonus, Dark, bright and other soliton solutions to the Heisenberg ferromagnetic spin chain equation, Superlattice. Microst., 123 (2018), 12–19. http://dx.doi.org/10.1016/j.spmi.2017.12.009 doi: 10.1016/j.spmi.2017.12.009
    [21] H. M. Baskonus, T. A. Sulaiman, H. Bulut, T. Aktürk, Investigations of dark, bright, combined dark-bright optical and other soliton solutions in the complex cubic nonlinear Schrödinger equation with $\delta$-potential, Superlattice. Microst., 115 (2018), 19–29. http://dx.doi.org/10.1016/j.spmi.2018.01.008 doi: 10.1016/j.spmi.2018.01.008
    [22] A. R. Seadawy, N. Cheemaa, Applications of extended modified auxiliary equation mapping method for high-order dispersive extended nonlinear Schrödinger equation in nonlinear optics, Mod. Phys. Lett. B, 33 (2019), 1950203. http://dx.doi.org/10.1142/S0217984919502038 doi: 10.1142/S0217984919502038
    [23] M. Iqbal, A. R. Seadawy, D. Lu, X. Xianwei, Construction of a weakly nonlinear dispersion solitary wave solution for the Zakharov–Kuznetsov-modified equal width dynamical equation, Indian J. Phys., 94 (2020), 1465–1474. http://dx.doi.org/10.1007/s12648-019-01579-4 doi: 10.1007/s12648-019-01579-4
    [24] H. H. Abdulkareem, H. F. Ismael, E. S. Panakhov, H. Bulut, Some novel solutions of the coupled whitham-broer-kaup equations, Adv. Intell. Syst. Comput., 1111 (2020), 200–208. http://dx.doi.org/10.1007/978-3-030-39112-6-14 doi: 10.1007/978-3-030-39112-6-14
    [25] H. F. Ismael, H. Bulut, On the solitary wave solutions to the (2+ 1)-dimensional davey-stewartson equations, Adv. Intell. Syst. Comput., 1111 (2020), 156–165. http://dx.doi.org/10.1007/978-3-030-39112-6-11 doi: 10.1007/978-3-030-39112-6-11
    [26] H. M. Baskonus, H. Bulut, Exponential prototype structures for (2+1)-dimensional Boiti-Leon-Pempinelli systems in mathematical physics, Wave. Random Complex, 26 (2016), 189–196. http://dx.doi.org/10.1080/17455030.2015.1132860 doi: 10.1080/17455030.2015.1132860
    [27] H. M. Baskonus, G. Yel, H. Bulut, Novel wave surfaces to the fractional Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation, AIP Conf. P., 1863 (2017), 560084. http://dx.doi.org/10.1063/1.4992767 doi: 10.1063/1.4992767
    [28] H. M. Baskonus, H. Bulut, On the complex structures of Kundu-Eckhaus equation via improved Bernoulli sub-equation function method, Wave. Random Complex, 25 (2015), 720–728. http://dx.doi.org/10.1080/17455030.2015.1080392 doi: 10.1080/17455030.2015.1080392
    [29] M. M. A. El-Sheikh, A. R. Seadawy, H. M. Ahmed, A. H. Arnous, W. B. Rabie, Dispersive and propagation of shallow water waves as a higher order nonlinear Boussinesq-like dynamical wave equations, Phys. A Stat. Mech. Appl., 537 (2020), 122662. http://dx.doi.org/10.1016/j.physa.2019.122662 doi: 10.1016/j.physa.2019.122662
    [30] W. Gao, H. F. Ismael, H. Bulut, H. M. Baskonus, Instability modulation for the (2+1)-dimension paraxial wave equation and its new optical soliton solutions in Kerr media, Phys. Scr., 95 (2019), 035207. http://dx.doi.org/10.1088/1402-4896/ab4a50 doi: 10.1088/1402-4896/ab4a50
    [31] C. Qian, J. Rao, D. Mihalache, J. He, Rational and semi-rational solutions of the y-nonlocal Davey–Stewartson Ⅰ equation, Comput. Math. with Appl., 75 (2018), 3317–3330. http://dx.doi.org/10.1016/j.camwa.2018.01.049 doi: 10.1016/j.camwa.2018.01.049
    [32] M. Rani, N. Ahmed, S. S. Dragomir, S. T. Mohyud-Din, Travelling wave solutions of 3+ 1-dimensional Boiti–Leon–Manna–Pempinelli equation by using improved $\tanh(\frac{\phi}{2})$-expansion method, Partial Differ. Eq. Appl. Math., 6 (2022), 100394. http://dx.doi.org/10.1016/j.padiff.2022.100394 doi: 10.1016/j.padiff.2022.100394
    [33] M. Rani, N. Ahmed, S. S. Dragomir, S. T. Mohyud-Din, New travelling wave solutions to (2+ 1)-Heisenberg ferromagnetic spin chain equation using Atangana's conformable derivative, Phys. Scr., 96 (2021), 94007. http://dx.doi.org/10.1088/1402-4896/ac07b9 doi: 10.1088/1402-4896/ac07b9
    [34] M. Rani, N. Ahmed, S. S. Dragomir, S. T. Mohyud-Din, I. Khan, K. S. Nisar, Some newly explored exact solitary wave solutions to nonlinear inhomogeneous Murnaghan's rod equation of fractional order, J. Taibah Univ. Sci., 15 (2021), 97–110. http://dx.doi.org/10.1080/16583655.2020.1841472 doi: 10.1080/16583655.2020.1841472
    [35] M. Wang, X. Li, Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation, Chaos Soliton. Fract., 24 (2005), 1257–1268. http://dx.doi.org/10.1016/j.chaos.2004.09.044 doi: 10.1016/j.chaos.2004.09.044
    [36] A. R. Seadawy, D. Lu, N. Nasreen, S. Nasreen, Structure of optical solitons of resonant Schrödinger equation with quadratic cubic nonlinearity and modulation instability analysis, Phys. A Stat. Mech. Its Appl., 534 (2019), 122155. http://dx.doi.org/10.1016/j.physa.2019.122155 doi: 10.1016/j.physa.2019.122155
    [37] A. R. Seadawy, M. Arshad, D. Lu, Dispersive optical solitary wave solutions of strain wave equation in micro-structured solids and its applications, Phys. A Stat. Mech. Its Appl., 540 (2019), 123122. http://dx.doi.org/10.1016/j.physa.2019.123122 doi: 10.1016/j.physa.2019.123122
    [38] A. R. Seadawy, D. Yaro, D. Lu, Computational wave solutions of generalized higher-order nonlinear Boussinesq dynamical wave equation, Mod. Phys. Lett. A, 34 (2019), 1950338. http://dx.doi.org/10.1142/S0217732319503383 doi: 10.1142/S0217732319503383
    [39] S. Munro, E. J. Parkes, The derivation of a modified Zakharov-Kuznetsov equation and the stability of its solutions, J. Plasma Phys., 62 (1999), 305–317. http://dx.doi.org/10.1017/S0022377899007874 doi: 10.1017/S0022377899007874
    [40] A. M. Wazwaz, The extended tanh method for the Zakharov-Kuznetsov (ZK) equation, the modified ZK equation, and its generalized forms, Commun. Nonlinear Sci. Numer. Simul., 13 (2008), 1039–1047. http://dx.doi.org/10.1016/j.cnsns.2006.10.007 doi: 10.1016/j.cnsns.2006.10.007
    [41] H. L. Zhen, B. Tian, H. Zhong, Y. Jiang, Dynamic behaviors and soliton solutions of the modified Zakharov-Kuznetsov equation in the electrical transmission line, Comput. Math. with Appl., 68 (2014), 579–588. http://dx.doi.org/10.1016/j.camwa.2014.06.021 doi: 10.1016/j.camwa.2014.06.021
    [42] A. M. Wazwaz, Exact solutions with solitons and periodic structures for the Zakharov-Kuznetsov (ZK) equation and its modified form, Commun. Nonlinear Sci. Numer. Simul., 10 (2005), 597–606. http://dx.doi.org/10.1016/j.cnsns.2004.03.001 doi: 10.1016/j.cnsns.2004.03.001
    [43] A. R. Seadawy, Three-dimensional nonlinear modified Zakharov-Kuznetsov equation of ion-acoustic waves in a magnetized plasma, Comput. Math. Appl., 71 (2016), 201–212. http://dx.doi.org/10.1016/j.camwa.2015.11.006 doi: 10.1016/j.camwa.2015.11.006
    [44] S. S. Ray, S. Sahoo, New exact solutions of fractional Zakharov - Kuznetsov and modified Zakharov - Kuznetsov equations using fractional sub-equation method, Commun. Theor. Phys., 63 (2015), 25. http://dx.doi.org/10.1088/0253-6102/63/1/05 doi: 10.1088/0253-6102/63/1/05
    [45] M. Eslami, M. Mirzazadeh, Exact solutions of modified Zakharov–Kuznetsov equation by the homogeneous balance method, Ain Shams Eng. J., 5 (2014), 221–225. http://dx.doi.org/10.1016/j.asej.2013.06.005 doi: 10.1016/j.asej.2013.06.005
    [46] Z. Li, L. Li, H. Tian, G. Zhou, New types of solitary wave solutions for the higher order nonlinear Schrödinger equation, Phys. Rev. Lett., 84 (2000), 4096. http://dx.doi.org/10.1103/PhysRevLett.84.4096 doi: 10.1103/PhysRevLett.84.4096
    [47] I. Bendahmanea, H. Trikib, A. Biswascde, A. S. Alshomranid, Q. Zhou, S. P.Moshokoa, et al., NBright, dark and W-shaped solitons with extended nonlinear Schrödinger's equation for odd and even higher-order terms, Superlattice. Microst., 114 (2018), 53–61. http://dx.doi.org/10.1016/j.spmi.2017.12.007 doi: 10.1016/j.spmi.2017.12.007
    [48] H. F. Ismael, H. Bulut, H. M. Baskonus, W-shaped surfaces to the nematic liquid crystals with three nonlinearity laws, Soft Comput., 25 (2021), 4513–4524. http://dx.doi.org/10.1007/s00500-020-05459-6 doi: 10.1007/s00500-020-05459-6
    [49] W. P. Hong, Optical solitary wave solutions for the higher order nonlinear Schrödinger equation with cubic-quintic non-Kerr terms, Opt. Commun., 194 (2001), 217–223. http://dx.doi.org/10.1016/S0030-4018(01)01267-6 doi: 10.1016/S0030-4018(01)01267-6
    [50] J. Manafian, M. F. Aghdaei, M. Zadahmad, Analytic study of sixth-order thin-film equation by $\tan(\frac{\phi}{2})$-expansion method, Opt. Quant. Electron., 48 (2016), 1–14. http://dx.doi.org/10.1007/s11082-016-0683-y doi: 10.1007/s11082-016-0683-y
    [51] J. H. He, X. H. Wu, Exp-function method for nonlinear wave equations, Chaos Soliton. Fract., 30 (2006), 700–708. http://dx.doi.org/10.1016/j.chaos.2006.03.020 doi: 10.1016/j.chaos.2006.03.020
    [52] R. Sabry, W. M. Moslem, F. Haas, S. Ali, P. K. Shukla, Nonlinear structures: explosive, soliton, and shock in a quantum electron-positron-ion magnetoplasma, Phys. Plasmas, 14 (2008), 122308. http://dx.doi.org/10.1063/1.3037265 doi: 10.1063/1.3037265
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(699) PDF downloads(62) Cited by(1)

Article outline

Figures and Tables

Figures(12)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog